MathSciNet Relay Station
MathSciNet bibliographic data
MR62368 (15,969e) 60.0X
Bellman, Richard Limit theorems for non-commutative operations. I. Duke Math. J. 21, (1954). 491–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement